i had unprotected sex near the end of my period. (well, more like penis with precum/vulva contact) about a week later, i was bleeding again. Slightly lighter than my regular period flow. I took EC within the next day of having unprotected sex. I was wondering if that week-after-period bleeding was from effects of the EC or merely period irregularity (i got my first period only a year and a half ago). Also, I'm already two days late for this month. Could the bleeding that happened earlier have been my period for the month? Posts: 3 | From: castro valley, CA, USA | Registered: Jul 2005
| IP: Logged |
EC, essentially, is a huge dose of hormones. And those hormones can cause periods to be out of whack. Top that off with irregular periods in the first place, and you will get pretty much what you're experiencing.
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.